# SDR QMLA2016060316058

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N6823L
- Make and model: Bell 429
- Aircraft serial: 57242
- Aircraft time: 51 hours, 170 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 429375011107
- Part serial: 14090552
- Condition: Inoperative
- Location: Cockpit
- Part time: 51 hours, 170 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY FOLLOWING REFUELING, THE PILOT TURNED ON THE ACFT BATTERY & THE PILOT'S MAIN DISPLAY UNIT DID NOT COME ON.  SHUTDOWN POWER & INITIATED THE SEQUENCE AGAIN AFTER WAITING 1 MINUTE WITH THE SAME RESULT.  HE THEN SHUT DOWN POWER & CALL MX.  MX ARRIVED TO TROUBLESHOOT THE PROBLEM.  DETERMINED TO BE A BAD DISPLAY UNIT.  THE SYS WAS DEFERRED, CAT A - ONE TIME FLIGHT TO MX.  THIS ACFT CURRENTLY REMAINS OOS AT THE TIME OF THIS SUBMISSION AWAITING A SERVICEABLE DISPLAY UNIT.
